# SDR DALA2024060405763

- Difficulty date: May 29, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0375054) CORROSION ON UNDERSIDE OF AFT CARGO COMPARTMENT AFT SHIELD STA 847-867. REMOVED AND REPLACED AFT CARGO CORMPARMENT AFT SHIELD STA 847 TO 867 RBL 21 WL 165 IAW B737-800 SRM 51-40-02-0G AND DWG 146A0081 REV A.
